# SDR AALA2018071769034

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 47,159 hours, 30,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Lt Ovrwg Slide
- Part time: 47,521 hours, 27,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING SLIDE BOX IS CRACKED AT THE AFT EDGE.  THE ACFT WAS GROUNDED.  REPLACED THE SLIDE IAW AMM 25-62-42.
